# SDR DALA2015061003763

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 58,165 hours, 20,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED A BURNING ODOR IN AREA OF ROW 4, 5, 6 RT SIDE. CREW TURNED OFF UTILITY BUSSES AND THE ODOR DISSIPATED.  COULD NOT DUPLICATE WITH UTILITY BUSSES ON, RUNNING PACKS, AND CHECKING AREA WIRING. REPLACED SEAT 5CD/6CD SEAT ELECTRONIC BOXES AS A PRECAUTION.
